Since having a radical hysterectomy and my ovaries removed I've been on estrogen, 1mg per day and also I have to take thyroxine, 50mcgs per day. Every now and then my doctor tells me to try to give up estrogen so every now and then I try. I tried about a year and a half ago and my eyes became dry and so I went back on it and they went back to normal (it could have been a co-incidence, don't know ) however I recently have stopped the estrogen again and my eyes have become dry again. Now I've read a bit on the internet and found that that estrogen can damp down Thyroxine....that woud account for the weight loss but would that also account for my dry eyes??? Any ideas anyone? Does Thyroxine cause dry eyes? There doesn't seem to be any hard and fast answers out there and I'm looking for a 'yes' or 'no', not a maybe.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.